MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM IRELAND MERIT S-MAK¿.COAXIAL STIFF MINI ACCESS KIT.; MICRO ACCESS KIT

MERIT MEDICAL SYSTEM IRELAND MERIT S-MAK¿.COAXIAL STIFF MINI ACCESS KIT.; MICRO ACCESS KIT
Catalog Number S-MAK501N15BT
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during a microvascular access attempt, the access wire unraveled in the patient.No patient injury to report, the device was removed with no additional medical intervention needed, and a new wire was used for this procedure.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint is confirmed.No definitive root cause could be determined.A review of the complaint database was performed and no similar complaints for this lot number were identified.A review of the device history record was performed and no exception documents were found.

Brand Name
MERIT S-MAK¿.COAXIAL STIFF MINI ACCESS KIT.
Common Device Name
MICRO ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI  
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key18938072
Report Number9616662-2024-00013
Device Sequence Number12484314
Product Code DRE
UDI-Device Identifier00884450155066
UDI-Public00884450155066
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS-MAK501N15BT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS SHEATH.
Patient SexUnknown